# SDR USAABB08142

- Difficulty date: August 31, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX ALL SEAT MOUNTED LIGHTS AFT OF AFT LAVATORIES WERE FOUND INOPERATIVE.  MX REPLACED THE EMERGENCY LIGHT POWER SUPPLY AT AFT GALLEY, LEFT HAND SIDE.  OK FOR SERVICE.
